# SDR COMA0360417

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 497 hours, 410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: D

## Discrepancy

FLT 5760 FLAPS FAIL MESSAGE.  RESET FLAP SYSTEM AND DEFERRED MAINT. IAW AD 98-20-01.
